Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zeroes of complete polynomial vector fields


Author: Alvaro Bustinduy
Journal: Proc. Amer. Math. Soc. 131 (2003), 3767-3775
MSC (2000): Primary 34M45; Secondary 32S65, 14H37
Published electronically: February 26, 2003
MathSciNet review: 1998184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a complete polynomial vector field on $\mathbb{C} ^{2}$ has at most one zero, and analyze the possible cases of those with exactly one which is not of Poincaré-Dulac type. We also obtain the possible nonzero first jet singularities of the foliation $\mathcal{F}_X$ at infinity and the nongenericity of completeness. Connections with the Jacobian Conjecture are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34M45, 32S65, 14H37

Retrieve articles in all journals with MSC (2000): 34M45, 32S65, 14H37


Additional Information

Alvaro Bustinduy
Affiliation: Departamento de Álgebra, Facultad de Matemáticas, Universidad Complutense de Madrid, Ciudad Universitaria 28040 Madrid, Spain
Email: alvarob@mat.ucm.es

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06943-0
PII: S 0002-9939(03)06943-0
Keywords: Complete vector field, complex orbit, holomorphic foliation
Received by editor(s): January 30, 2002
Received by editor(s) in revised form: April 15, 2002, and July 1, 2002
Published electronically: February 26, 2003
Additional Notes: This paper was partially supported by a grant from Universidad Complutense de Madrid, European project TMR “Singularidades de ecuaciones diferenciales y foliaciones" and CONACYT 28492-E
Dedicated: Dedicated to my father
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2003 American Mathematical Society